Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volume 10, Issue 10, 5132-5592
Articles: 1 - 12 XML export
Homeomorphism metric space and the fixed point theorems
Author(s): Yinglin Luo, Yongfu Su, Wenbiao Gao
Pages: 5132--5141
Degenerate ordered Bell numbers and polynomials associated with umbral calculus
Author(s): Taekyun Kim, Dae San Kim, Gwan-Woo Jang, Lee-Chae Jang
Pages: 5142--5155
Uniqueness and properties of positive solutions for infinite-point fractional differential equation with p-Laplacian and a parameter
Author(s): Li Wang, Chengbo Zhai
Pages: 5156--5164
Convergence theorems and stability results of pointwise asymptotically nonexpansive mapping in Banach space
Author(s): Qiansheng Feng, Nan Jiang, Yongfu Su
Pages: 5165--5173
Estimates of higher order fractional derivatives at extreme points
Author(s): Mohammed Al-Refai, Dumitru Baleanu
Pages: 5174--5181
Nonlinear Mittag-Leffler stability of nonlinear fractional partial differential equations
Author(s): Ibtisam Kamil Hanan, Muhammad Zaini Ahmad, Fadhel Subhi Fadhel
Pages: 5182--5200
Impact of non-separable incidence rates on global dynamics of virus model with cell-mediated, humoral immune responses
Author(s): Yoichi Enatsu, Jinliang Wang, Toshikazu Kuniya
Pages: 5201--5218
Existence of solution and Hyers-Ulam stability for a coupled system of fractional differential equations with \(p\)-Laplacian operator
Author(s): Hasib Khan, Yongjin Li, Hongguang Sun, Aziz Khan
Pages: 5219--5229
Reduced differential transform method for solving time and space local fractional partial differential equations
Author(s): Omer Acan, Maysaa’ Mohamed Al Qurashi, Dumitru Baleanu
Pages: 5230--5238
Sensitivity of non-autonomous discrete dynamical systems revisited
Author(s): Xian-Feng Ding, Tian-Xiu Lu, Jian-Jun Wang
Pages: 5239--5244
Two-step Maruyama schemes for nonlinear stochastic differential delay equations
Author(s): Dongxia Lei, Xiaofeng Zong, Junhao Hu
Pages: 5245--5260
Common fixed points of generalized rational contractions on a closed ball in partial metric spaces
Author(s): Muhammad Nazam, Muhammad Arshad, Choonkil Park, Sungsik Yun
Pages: 5261--5270